# SDR SWIA200312579

- Difficulty date: October 15, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,785 hours, 17,566 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Hyd Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYD BAY CROSS BRACKET CRACKED AT INBOARD SIDE OUT OF LIMITS.  DISCOVERED DURING C-CHECK.  REMOVED AND REPLACED RIGHT HYD BAY CROSS BRACKET IAW SRM 51-10-02 & 51-40-00.
